International Journal of Academic Research and Development

International Journal of Academic Research and Development


International Journal of Academic Research and Development
International Journal of Academic Research and Development
Vol. 3, Issue 3 (2018)

On negative Pell equation y2 = 20x2 - 11


S Mallika, D Hema

The binary quadratic equation represented by negative Pellian y2 = 20x2 - 11 is analyzed for its distinct integer solutions. A few interesting relations among the solutions are given. Further, employing the solutions of the above hyperbola, we have obtained solutions of other choices of hyperbolas, parabolas and Pythagorean triangle.
Download  |  Pages : 33-40
How to cite this article:
S Mallika, D Hema. On negative Pell equation y2 = 20x2 - 11. International Journal of Academic Research and Development, Volume 3, Issue 3, 2018, Pages 33-40
International Journal of Academic Research and Development International Journal of Academic Research and Development